본문 바로가기
KERD
논문KCI 등재

ENUMERATION OF GRAPHS AND THE CHARACTERISTIC POLYNOMIAL OF THE HYPERPLANE ARRANGEMENTS Jn

2

조회

0

다운로드

3

인용

0

참고문헌

키워드

주제분류수학

초록

We give a complete formula for the characteristic polynomial of hyperplane arrangements $\cJ_n$ consisting of the hyperplanes $x_i+x_j=1$, $x_k=0$, $x_l=1$, $ 1\leq i, j, k, l\leq n$. The formula is obtained by associating hyperplane arrangements with graphs, and then enumerating central graphs via generating functions for the number of bipartite graphs of given order, size and number of connected components.

Abstract

We give a complete formula for the characteristic polynomial of hyperplane arrangements $\cJ_n$ consisting of the hyperplanes $x_i+x_j=1$, $x_k=0$, $x_l=1$, $ 1\leq i, j, k, l\leq n$. The formula is obtained by associating hyperplane arrangements with graphs, and then enumerating central graphs via generating functions for the number of bipartite graphs of given order, size and number of connected components.

참고문헌 (14)

  1. C. A. Athanasiadis, "Characteristic polynomials of subspace arrangements and finite fields", Adv. Math, 122(2), pp.193~233 (1996)
  2. P. Hanlon, "The enumeration of bipartite graphs", Discrete Math, 28(1), pp.49~57 (1979)
  3. F. Harary, "On the number of bi-colored graphs", Pacific J. Math, 8, pp.743~755 (1958)
  4. F. Harary, "Graphical Enumeration" (1973), Academic Press
  5. F. Harary, "Enumeration of bicolourable graphs", Canad. J. Math, 15, pp.237~248 (1963)
  6. , ~
  7. 송정민, "Enumeration of graphs with given weighted number of connected components", 대한수학회보, 54(6), pp.1873~1882 (2017), 대한수학회
  8. 송정민, "On certain hyperplane arrangements and colored graphs", 대한수학회보, 54(2), pp.375~382 (2017), 대한수학회
  9. R. P. Stanley, "Enumerative combinatorics. Vol. 2" (1999), Cambridge University Press
  10. M. Ueno, "Enumeration of bipartite self-complementary graphs", Graphs Combin, 30(2), pp.471~477 (2014)
  11. T. Zaslavsky, "Counting the faces of cut-up spaces", Bull. Amer. Math. Soc, 81(5), pp.916~918 (1975)
  12. T. Zaslavsky, "The geometry of root systems and signed graphs", Amer. Math. Monthly, 88(2), pp.88~105 (1981)
  13. T. Zaslavsky, "Bicircular geometry and the lattice of forests of a graph", Quart. J. Math. Oxford Ser. (2), 33, pp.493~511 (1982)
  14. T. Zaslavsky, "Signed graph coloring", Discrete Math, 39(2), pp.215~228 (1982)

관련 논문AI추천

이 간행물의 다른 논문 (13건)